# SDR UALA2010110104024

- Difficulty date: October 30, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 39,401 hours, 10,421 cycles
- Engine: Pwa PW4052
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: S242T210211
- Part serial: 27
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT NAV SYS FAILURE, RTFL REPLACED NR 1 ADC IAW MM PROCEDURE, CHECKED OK.
